# SDR 06FDEA2418

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00385: LEFT HAND WING REAR SPAR UPPER SURFACE OF THE SPAR CAP AT STA 970 TO 980 FOUND WITH CORROSION. COMPLIED WITH FEDEX E.A. 1-5710-100688.
